# SDR 05FDEA01292

- Difficulty date: May 15, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11
- Aircraft serial: 48471
- Aircraft time: 44,365 hours, 9,045 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: AGA74381
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FOUND BILGE LOCATION LONGERON-48R STA 1851 SPLICE FITTING WITH CORROSION.  NEW SPLICE END FITTING MACHINED AS PER DRAWING NR AGA7438. AFT CARGO COMPARTMENT STA 1851, LONGERON-48R SPLICE END FITTING REMOVED AND NEW SPLICE END FITTING INSTALLED AS PER SRM 51-31-01 VOLUME II. THIS REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
